# SDR SWAA2016083055276

- Difficulty date: August 9, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 33,722 hours, 17,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 416A15319
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK CORRODED.  R & R STRAP ASSEMBLY IAW AMM.
